0
2013
Impact Factor

A. Zemlyanukhin

410054, Saratov, Politehnicheskaya ul. 77
Saratov State Technical University

Publications:

Zemlyanukhin A.
Exact Solutions of the Fifth-Order Non-Linear Evolution Equation
1999, vol. 4, no. 3, pp.  67-69
Abstract
The paper suggests an equation to model a wave process in non-linear deformable systems with moment stresses. The backlund transformation, which helped to obtain an exact kink-antikink and soliton as solutions, was found for this equation.
Citation: Zemlyanukhin A.,  Exact Solutions of the Fifth-Order Non-Linear Evolution Equation, Regular and Chaotic Dynamics, 1999, vol. 4, no. 3, pp. 67-69
DOI:10.1070/RD1999v004n03ABEH000118

Back to the list